# SDR DALA2022061004100

- Difficulty date: June 7, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 66,104 hours, 21,568 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 L DOOR WARNING LIGHT STAYS ILLUMINATED. CORRECTIVE ACTION: EXERCISED SWITCH AND CLEANED GIRT BAR SENSORS. OPS CHECK GOOD. (8844576)
